MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 6th nov 2019, (b)(6) medical clinitian reviewed the complaint description, and indicated that 'with the limited information available and if nothing else can be related to the event, then it would be most likely related to the sheath and would represent a known complication of the procedure'.Based on the clinitian's input, we err on the side of caution and report this complaint as a reportable adverse event to the fda.If additional information is received the complaint will be reopened and reassessed.The product was not returned for review at the time of this report being completed.The device is not available for investigation and examination.It was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.Therefore, the primary as reported classification of lotus - patient - complications could not be confirmed.However, this complaint was highlighted to the manufacturing team and we will continue to monitor complaints for this failure mode.Based on a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus device.There is no indication of a potential processing or design failure associated with this complaint.A review of the manufacturing documentation for lot# 526318 and all its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of 05 november 2019, when the review was completed, there was no other complaint associated with lot number 526318, for the as reported failures for the as reported failures lotus patient complications.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.Based on the complaint review and the event description, the complaint assigned a primary as reported classification of lotus patient complications could not be confirmed.Therefore, it was impossible to conduct visual and microscopic examination, dimensional and functional check or external evaluation.The complaint analysed classification has been assigned as (lotus - product not returned: complaint unable to confirm).There is no evidence of a potential processing or design failure associated with this complaint, no updates are required to the risk documentation for the lotus device.The complaint is reportable and has been escalated to the quality management team at this time.Based on the complaint review and the event description for this complaint, the root cause classification assigned to this complaint is "known inherent risk of device".'known inherent risk of device' is: 'reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions)'.Additional information received from bsc, confirms after reviewing the additional information it is next to impossible to state which device caused the vascular complications.There is no evidence of a potential processing, design or use failure associated with this complaint.Based on the above conclusion, no further escalation or corrective action is required at this time.
 
Event or Problem Description
Event description received on 10 sep 2019: the subject was enrolled into the (b)(6) study on (b)(6) 2019 and the index procedure was performed on the same day.A lotus introducer was placed and then the aortic valve was treated with deployment of a 25 mm lotus edge valve.Balloon valvuloplasty was not performed.There was correct positioning of the prosthetic heart valve into the proper anatomical location and neither repositioning nor retrieval was attempted.Failure of percutaneous closure device on left femoral artery (001 cec vascular complications): on (b)(6) 2019, during the index procedure, the subject was noted to have left common femoral artery injury at the access site that led to prolonged hospitalization of the subject.Per edc, ultrasound was performed as diagnostic for the event.Decision was made to perform exposure and exploration of left femoral artery and limited endarterectomy with patch angioplasty followed by placement prevena vac.Per vascular complication from, the type of injury was "percutaneous closure device failure," "access site or access related vascular injury leading to major complication" and "unplanned endovascular or surgical intervention associated with major complication." on (b)(6) 2019, the event was considered recovered/ resolved.No additional information is available at this moment.Additional information received on 13 sep 2019: on (b)(6) , same day of index procedure, the subject was noted to have significant disruption of the posterior plaque in the left femoral artery.Per edc, ultrasound was performed as a diagnostic procedure for the event.As per pi the event occurred because of the sheath size.The type of vascular injury associated with 'percutaneous closure device failure' and 'access site or access related vascular injury leading to major complication' and 'unplanned endovascular or surgical intervention associated with major complication'.Of note, site has been queried to confirm the type of vascular injury noted as the site confirmed that the event is related to the study device.Decision was made to explorer the left femoral artery with thromboendarterectomy and patch angioplasty followed by placement prevena vac to treat this event.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key9315617
Report Number3004193842-2019-00018
Device Sequence Number18930160
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)210104(10)526318
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number526318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;